# SDR HAIGJQR0158

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N98W
- Make and model: Bell 212
- Aircraft serial: 35100
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Chip Detector
- Part number: B3703
- Condition: Defective
- Location: Xmsn
- Part time: 472 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO GROUNDING POINTS THROUGH LOCKING PINS & CASE. REPLACED WITH NEW PART FROM BHT
